# SDR 95ZZZX6792

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 721
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Release Vlv
- Part number: 7445B
- Condition: Leaking
- Location: Ws 36
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MIDWAY - FLT 168 - DEPARTED, MAIN HYDRAULIC SYSTEM PRESSURE FLUCTUATED AND THEN LOST PRESSURE.  PILOT RETURNED TO MIDWAY.  USED EMERGENCY LANDING GEAR HAND PUMP TO LOWER GEAR.  LANDING WAS UNEVENTFUL.  MECHANIC FOUND HYDRAULIC SYSTEM RELEASE VALVE LEAKING EXTERNALLY.  REPLACED VALVE, LEAK CHECK SATISFACTORY, AIRCRAFT RETURNED TO SERVICE.
